# SDR DHLA201000121

- Difficulty date: August 28, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECT EXISTING REPAIR ON FUS STA -156 FOR CONFORMITY WITH SRM, CONDITION AND SECURITY.  IF REPAIR COMPLIES, NOTE DETAILS ON NON ROUTINE.  IF REPAIR DOES NOT CONFORM, R & R UTILIZING APPROVED DATA.  REF REPAIR REPORT (F011).  STRIPPED REPAIR AREA IAW MM 51-20-0, PG 208.  PERFORMED DETAILED VISUAL INSP FOR CONDITION, SECURITY AND CONFORMITY.  NO CRACK NO CORROSION FOUND.  SUBMITTED DWG ED-5252, DATED 09-10-10 FOR DER APPROVAL.  NDT INSPECTED EXISTING CHIN SCOOP WELDED REPAIR.  NO CRACK FOUND.  IAW EVA D853-00369 REV IR DATED 09-5-10, NDT SPM PART 06-10-01-001.  ENCLOSED SMN FORM 242-2.  THIS REPAIR WAS APPROVED IAW FAA FORM 8110, DATED 09-16-2010, EVA D853-00369, DPS 10.320
